# SDR UALA2010032200948

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 77,482 hours, 12,598 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 3
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OFF THE GATE RT PACK WOULD NOT COME ON WITH ANY ENGS AIR, PER CREW.  REPLACED FLOW CONTROL AND SHUTOFF VALVE IAW AMM.  OPS CHECK NOW OKAY.
